MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K; MONITOR

BLACK DIAMOND VIDEO, INC. VIVIDIMAGE 4K; MONITOR
Model Number RLM314K3NPWR
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that black lines were displayed on their vividimage 4k monitor.No report of procedure delay or injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and found that the video router required resetting.The technician reset the video router, confirmed the vividimage 4k monitor to be operating to specifications and returned the devices to service.No additional issues have been reported.

Brand Name
VIVIDIMAGE 4K
Common Device Name
MONITOR
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24643201
Report Number3008776287-2026-00074
Device Sequence Number9906349
Product Code KQM
UDI-Device Identifier00724995195137
UDI-Public(01)00724995195137(11)210921
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM314K3NPWR
Device Catalogue NumberRLM314K3NPWR
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown